# SDR N6WA20180816501

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,271 hours, 27,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE MAIN PAX DOOR WAS NOT ALIGNED AND RATTLES UNTIL 6K FEET. PERFORMED AN OPS CHECK OF THE PAX DOOR IAW  AMM 52-11-00. NO FURHTER DISCREPANCY FOUND AT THIS TIME.
